# SDR BB06069

- Difficulty date: August 26, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- Aircraft time: 44,397 hours, 18,301 cycles
- System (JASC): 4990 · APU Oil System
- Part: Coupling
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, H
- Precautionary procedure: A

## Discrepancy

FLIGHT 0030, LAS-PHL: DURING CRUISE, APU SHUTDOWN WHILE THE RT GENERATOR WAS ALREADY ON MEL.  FLIGHT DECLARED AND DIVERTED.  MAINTENANCE SECURED THE APU OIL FILL PORT FITTING. THE RT IDG WAS REPLACED TO CLEAR THE RT GENERATOR MEL ON THE OVERNIGHT. NO FURTHER DIFFICULTIES. THE APU OIL FILL AND DRAIN COUPLINGS WERE BOTH REPLACED AS WELL FOR PRECAUTIONARY REASONS.
